# SDR SIMA20161125001

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 30,722 hours, 27,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Fa Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT CRADLE BROKEN.  REMOVED AND REPLACED THE CRADLE IAW AMM 33-50-16-000-801-A/400 AND 33-50-16-400-801-A/400 OPS CHECKED GOOD.
